It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: fosomax side effects

Re: fosomax side effects

[ Back to Messages ]

Message

Posted by Janie Jones on November 02, 2000 at 15:16:47:

In Reply to: fosomax side effects posted by Janie Jones on November 02, 2000 at 15:15:41:

: I have been taking this drug for about six weeks to 2 months now and have a constant tickle/irritation in the back of my throat and into what seems like the top of my esophogus. I feel like I need to cough to relieve this feeling. I wonder if this might be due to the fosomax. Any ideas? Thanks.





Follow Ups




All times are GMT -7. The time now is 09:37 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!